Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys hows it going

Well iam 18 turning 19 in november and currently been on accutane for awhile which iam almost done..Just lately ive lost my sex drive..Ive been impotent..theres no point to even masturbation cause nothing happens..Ive been seeing this girl also and shes just to die for..and i have yet been able to get it up..Iam not sure if its from previous sexual expericnes which were bad cause of the lack of motivation/experience/unattractiveness of the opposite sex which was a really turn off for me and caused alot of anxitey .I am just scared to death .If its the accutane causing depression and scaring me from permenant libido loss or from previous sexual experiences....It bugs me cause iam not even 19 and this is already happening.. I dont now what to think right know :-(

Loading...

Almost certain Roaccutane can cause impotence and loss of libido. I have been on it for 13 months and 5 months ago, I started not being able to get it up, or just not maintaing it pre intercourse. I know that worrying about it made it worse, (2 doctors told me it was psychological). However I went off it 3 days ago, and now am incredibly turned on and cant stop getting erections. Am happy and relieved considering a week ago my father gave me his cialis (im only 19!). However a few blemishes are creeping in. Hope it is just an effect of coming off Roaccutane.

However my advice is get off the stuff. unless youre skin is really bad then hold on and take viagra. Once you have finished the course, it should return to normal.
Reply

Loading...